# SDR ASAA2013053094948

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 2,133 hours, 697 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE BOTH FMC CDUS FROZE.  BUTTONS WOULD NOT RESPOND.  1 UNIT STUCK IN FMC MODE AND THE OTHER UNIT WAS IN ACARS MODE. THEN NO COMM ANNUNCIATED INIT REQ SHOWED IN SCRATCH PAD AND DAT STAMP ON FLIGHT LOG PAGE DISSAPPEARED.  LASTED FOR ABOUT 2 MIN.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE REF MM 34-61-00.  NO FAULTS FOUND LAST LEG. SUSPECT FMC ACCOMPLISHED RAUTO RESTART.   1 & 2 FMCS OPS NORMAL REF MM 34-61-00.
